Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 59, NWS Pueblo, CO

June 21, 2006Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 21, 2006, 5:11 PM MDT for Prowers County, Colorado. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2006, 5:11 PM MDT (23:11 UTC)
Expired
Jun 21, 2006, 6:15 PM MDT
In force
64 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 149 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:24 PM MDTHAIL 11 W Lamar, COESTIMATED WIND GUST TO 65 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:34 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2933 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 212311
SVRPUB
COC099-220015-
/O.NEW.KPUB.SV.W.0059.060621T2311Z-060622T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT WED JUN 21 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF LAMAR...

* UNTIL 615 PM MDT...

* AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
  MILES WEST OF LAMAR...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAMAR.

THERE HAS BEEN A HISTORY OF WIDESPREAD WIND DAMAGE WITH THESE STORMS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3825 10271 3764 10273 3766 10235 3825 10236

$$
3 follow-up statements
000 
WWUS55 KPUB 212332
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT WED JUN 21 2006

COC099-220015-
/O.CON.KPUB.SV.W.0059.000000T0000Z-060622T0015Z/
PROWERS CO-
530 PM MDT WED JUN 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR WESTERN PROWERS COUNTY...

AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM JUST NORTHWEST OF LAMAR TO 
24 MILES SOUTH OF LAMAR...MOVING EAST AT 25 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS LAMAR AND ALONG 
HIGHWAY 50 FROM LAMAR TO GRANADA. THESE STORMS HAVE A HISTORY OF 
PRODUCING WIND DAMAGE ACROSS BENT COUNTY. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3825 10271 3764 10273 3766 10235 3825 10236

$$
000 
WWUS55 KPUB 212351
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
551 PM MDT WED JUN 21 2006

COC099-220015-
/O.CON.KPUB.SV.W.0059.000000T0000Z-060622T0015Z/
PROWERS CO-
551 PM MDT WED JUN 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR WESTERN PROWERS COUNTY...

AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAMAR TO 25 MILES SOUTH OF
LAMAR...MOVING EAST AT 25 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS THE CITY OF LAMAR 
AND ALONG HIGHWAY 50 BETWEEN LAMAR AND GRANADA. 

THERE HAS BEEN A HISTORY OF WIDESPREAD WIND DAMAGE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3825 10271 3764 10273 3766 10235 3825 10236

$$
000 
WWUS55 KPUB 220015
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT WED JUN 21 2006

COC099-220024-
/O.EXP.KPUB.SV.W.0059.000000T0000Z-060622T0015Z/
PROWERS CO-
614 PM MDT WED JUN 21 2006

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PROWERS COUNTY EXPIRES
AT 615 PM MDT...

RADAR INDICATES THE THUNDERSTORMS OVER WESTERN PORTIONS OF PROWERS 
COUNTY ARE NO LONGER SEVERE. HAZARDOUS LIGHTNING MAY STILL BE IN THE 
AREA.

A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 7 PM MDT FOR EASTERN 
PROWERS COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3825 10271 3764 10273 3766 10235 3825 10236

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:19 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 21, 2:19 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
219 PM MDT WED JUN 21 2006

.SHORT TERM...
(TONIGHT AND THURSDAY)

NUMEROUS TSRA FIRING IN MOIST POST FRONTAL AIR MASS...WITH COLD
FRONT THROUGH ALL THE PLAINS EXCEPT THE AREA AROUND TRINIDAD...WHERE
DRIER AIR HAS MIXED DOWN AGAIN. EXPECT STORMS TO ORGANIZE INTO AN
MCS OVER THE EASTERN PLAINS THIS EVENING...THUS BEEFED UP POP AND
QPF GRIDS. SEVERE CERTAINLY POSSIBLE...THOUGH 0-6 KM SHEARS OF 30
KNOTS OR LESS SUGGEST MOSTLY PULSE SEVERE THE MAIN CONVECTIVE MODE.
WESTERN ZONES REMAIN DRY...WITH A FEW ISOLATED DRY -TSRA NOTED OVER
THE CENTRAL MOUNTAINS.

EXPECT A REPLAY OF CONVECTION ON THURSDAY...WITH MOIST AIR MASS
CONTINUING TO DEEPEN OVER THE PLAINS. SHOULD BE SUFFICIENT
INSTABILITY FOR SEVERE STORMS ONCE AGAIN...WITH ABUNDANT CAPE
COMPENSATING FOR LESS THAN IDEAL 0-6 KM SHEAR. INCREASED POPS AND
MENTION SEVERE FOR MOST EASTERN PLAINS ZONES THURSDAY
AFTERNOON...WHILE WESTERN ZONES REMAIN DRY WITH A CONTINUATION OF
VERY ISOLATED DRY -TSRA. --PETERSEN

.LONG TERM...
(FRIDAY THROUGH WEDNESDAY)

...NORTHWEST FLOW TO BRING GENERALLY SEASONABLE TEMPS AND A CHANCE
   OF SHOWERS AND STORMS TO THE REGION...ESPECIALLY ALONG THE I-25
   CORRIDOR...

DURING MOST OF THIS PERIOD...MODERATE AREA OF HIGH PRESSURE AT MID
LVLS WILL BE PARKED OVER LAS VEGAS REGION...WITH WEAK TROUGHIENESS
OVER THE EASTERN 1/3RD OF THE NATION. THIS WILL KEEP OUR REGION IN A
GENERAL NW FLOW PATTERM ALOFT WITH OCCASIONAL CANADIAN SURGES COMING
DOWN THE PLAINS. THIS TYPE OF PATTERN IS FAVORABLE FOR GENEARLLY
SEASONABLE TEMPERATURES ALONG WITH SCTD STORMS...ESPECIALLY ALONG
THE I-25 CORRIDOR...AND THE ADJANCENT PLAINS.

BEST CHANCE OF SHOWERS AND STORMS DURING THIS PERIOD WILL BE FRIDAY
AS ANOTHER SURGE WILL COME DOWN THE PLAINS. THIS COMBINED WITH
15-25KT MID LVL FLOW WILL ALLOW SCTD STORMS TO MOVE SE ACROSS THE
I-25 CORRIDOR AND THAN SE ACROSS THE PLAINS. A FEW OF THE STORMS
COULD BE ON THE STRONG SIDE.

THE WEEKEND DRIES OUT A BIT EVEN THOUGH NW FLOW ALOFT CONTINUES.
BEST CHANCE OF ISOLD ACTIVITY WILL BE ALONG THE GREATER I-25
CORRIDOR.

GFS WANTS TO MOISTEN THING UP AGAIN LATER IN THE WEEK AND SEE NO
REASON WHY TO DISREGARD THIS. NW FLOW WILL CONTINUE INTO AT LEAST
EARLY NEXT WEEK SO THIS SHOULD KEEP MOST OF THE STORMS ALONG THE E
FACING SLOPES OF THE MTNS.

WITH GENERALLY SEASONABLE TEMPS...NO STRONG SYNOPTIC WINDS
ANTICIPATED AND GENERALLY HIGHER RH VALUES...MET CONDITIONS
FAVORALBE FOR EXTREME FIRE BEHAVIOUR WILL LIKELY  NOT  OCCUR ACROSS THE
REGION DURING THIS PERIOD. THIS SHOULD ALLOW THE FIRE CREWS TO GET A
HAND ON THE FIRES BURNING ACROSS THE DISTRICT. /HODANISH

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

10/34
Hazardous weather outlook, Jun 21, 10:59 AM MDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1059 AM MDT WED JUN 21 2006

COZ058>089-093>099-221700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1059 AM MDT WED JUN 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE EASTERN
MOUNTAINS THIS AFTERNOON...THEN MOVE INTO THE ADJACENT PLAINS
LATE THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD BECOME
SEVERE ACROSS THE SOUTHEAST PLAINS...PRODUCING HAIL UP TO 2 INCHES
IN DIAMETER...AND WIND GUSTS UP TO 70 MPH.

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE REMAINDER OF THE
MOUNTAINS AND HIGH VALLEYS TODAY. THESE THUNDERSTORMS WILL HAVE THE
POTENTIAL OF PRODUCING GUSTY WINDS UP TO 45 MPH...AND DANGEROUS
CLOUD TO GROUND LIGHTNING...BUT LITTLE IF ANY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY
AFTERNOON AND EVENING. THE BEST CHANCES FOR THUNDERSTORMS WILL BE
OVER THE SOUTHEASTERN PLAINS...WHERE CONDITIONS WILL ALSO BE
FAVORABLE FOR ONE OR TWO STORMS TO BECOME SEVERE...WITH LARGE HAIL
AND DAMAGING WIND GUSTS.

FRIDAY THROUGH TUESDAY ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THE MAIN THREATS FROM ANY
THUNDERSTORMS THAT DEVELOP...WILL BE CLOUD TO GROUND
LIGHTNING...WINDS GUSTS AROUND 40 MPH...AND WITH SOME OF THE
STRONGER STORMS...THERE COULD BE SOME HAIL UP TO 1/2 INCH IN
DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE LIKELY THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS.

In the hours before

Local storm report, Jun 21, 3:16 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
316 PM MDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             4 SW THATCHER           37.52N 104.13W
06/21/2006  M0.75 INCH       LAS ANIMAS         CO   OTHER FEDERAL

&&

TLM
Local storm report, Jun 21, 4:32 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
432 PM MDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             CHERAW                  38.11N 103.51W
06/21/2006  M1.00 INCH       OTERO              CO   AMATEUR RADIO

            WIND GUSTS TO 50 MPH...HEAVY RAIN

&&

JKH
Local storm report, Jun 21, 4:41 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND GST     LA JUNTA                37.98N 103.54W
06/21/2006  M67 MPH          OTERO              CO   ASOS

&&

JKH
Local storm report, Jun 21, 5:11 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     10 S LAS ANIMAS         37.92N 103.22W
06/21/2006                   BENT               CO   LAW ENFORCEMENT

            10 POWER POLES SNAPPED...SEMI TRAILER ON ITS SIDE ON HWY
            101

&&

JKH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:29 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jun 21, 1:56 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jun 21, 1:59 PM MDTSevere Thunderstorm WarningPUBLas Animas61 min
Jun 21, 2:42 PM MDTSevere Thunderstorm WarningPUBCrowley63 min
Jun 21, 3:27 PM MDTSevere Thunderstorm WarningPUBOtero63 min
Jun 21, 4:25 PM MDTSevere Thunderstorm WarningPUBBent65 min
Jun 21, 4:26 PM MDTSevere Thunderstorm WarningPUBOtero28 min
Jun 21, 5:09 PM MDTSevere Thunderstorm WarningPUBBaca66 min
Jun 21, 5:45 PM MDTSevere Thunderstorm WarningPUBKiowa60 min
Jun 21, 5:59 PM MDTSevere Thunderstorm WarningPUBProwers36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.